# SDR SWIA200211010

- Difficulty date: July 4, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 13,540 hours, 19,514 cycles
- System (JASC): 2422 · AC Inverter
- Part: Relay
- Condition: Failed
- Location: Inverter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 INVERTER FAILED DURING CLIMBOUT.  FOLLOWED QRH PROCEDURE BUT INVERTER WOULD NOT RESET.  RETURNED TO SLC.  REMOVED AND REPLACED RELAY K0001 IAW WM 24-20-00.  OPS CHECKS GOOD.
